# SDR CA060228008

- Difficulty date: February 27, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737522
- Aircraft time: 26,280 hours, 21,113 cycles
- Engine: Cfmint CFM563C
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 65C265101024
- Condition: Chafed
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLUID LEAK ON RT GEAR "UP" HYDRAULIC RETURN LINE NOTICED DURING OVERNIGHT CHECK.  LINE WAS CHAFED THROUGH DUE TO RUBBING ON A BRACKET.  LINE REPLACED,GEAR SWING CARRIED OUT AND AIRCRAFT RETURNED TO SERVICE.     TT-37255:17 TC-22887.
